Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for severe hair fall

Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 822 Questions

default
Posted on Mon, 19 Sep 2016 in Skin Hair and Nails
Question: Hey doc.. I've been seeing a sudden rise in hair fall over the last month or so. My hair have become pretty sparse. Though I wash my hair daily with mineral water, and shampoo twice a week and eat lots of protein but situation is not improving. What to do?
doctor
Answered by Dr. Nagamani Ng 6 hours later
Brief Answer:
Get the thyroid levels evaluated

Detailed Answer:
Hello, XXXXXXX XXXXXXX
The root cause of hair fall should be evaluated before treating it. I suggest you to get the thyroid levels and Haemoglobin checked. If everything is fine then start on Biotin supplements like TAB. ESVIT. You can try Minoxidil 5% lotion for a month is known to give good results.

The male type baldness is rarely treated by a medicine called Finasteride. This needs an prescription by a dermatologist.

Any query do follow up.

Take care.
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Haemoglobin

doctor1 MD

Hello Doctor It all started on last Monday when my brother went down with high fever along with vomitings after two days on Wednesday he tested...

doctor1 MD

i m on medication, using saaz tablet. ( have spondylitis ) for couple of days hav mild giddyness. may i know what would be reason for diggyness......

doctor1 MD

Hello doctor, I had asked you few questions last month regarding fetal measurements etc. I now have some concerns I want to clarify. Brief history...